I have Essential tremors and Parkinson's both in my family history. In 2005 I was diagnosed with Benign ET's. I had been on Depakote for my Bipolar since 1998. After switching to a generic for Depakoe (valproic acid), My tremors escalated within 6 months. I was then told by the neurologist, that my tremors were induced by long-term use of Depakote and now it is irreversable. Now I've developed Parkinson's-like symptoms. Hands now shake even when I'm not using any motor skills, feet & legs often shake (laying down or sitting up), have pressured speech (like my tongue swells up), loose my balance and fall down alot, become very error prone, loss of strength in my legs, occasionally have head tremors. I've now been put on meds for PD, yet the neurologist still lists my diagnosis as Essential Tremors. I am so frustrated and confused. Anyone with Bipolar have Essential Tremors or medication induced tremors?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding